# SDR CALA9601264

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Rt Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST RT HYDRAULIC SYSTEM QUANTITY AND PRESSURE ON APPROACH TO SEA.  ALTERNATE GEAR EXTENSION WAS USED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC SYSTEM PRESSURE LINE TO VENTRAL STAIRS LEAKING AT FITTING NEAR AFT PRESSURE BULKHEAD.  THE HYDRAULIC LINE WAS REPLACED AND LEAK CHECK WAS GOOD.
